Hi, I'm new to this. Just after some advice really and maybe to reassurance. So after my 7 day break of my pill I started my new pack 3 days late and then started once I remembered I then had unprotected sex twice with my boyfriend a few days later, I thought I would be OK and still protected from the pill as I've been on it years turns out I'm not which I should of known really! So I had taken the morning after pill (Ellaone) fours days after having sex. I know it's more effective the earlier you take it, I'm worried it may not of had an affect as I've been having weird cramps like twinges in the left side of my tummy sometimes on the right side, I also have really sore breasts and my nipples been hurting me and feeling really tired and have lower back pain also been getting emotional over nothing and had bad tension headaches. I know these could be just be side affects of the MAP but I can't help worry there pregnancy symptoms but I know it's probably soon to tell. Not due my period for another 6 days.
What are the chances of me being pregnant? Anyone who maybe been in a similar situation could help would be great!
Ah yes that is true Lovelyfriend, I didn't think about that! I think i might be over worrying myself with all these 'possible symptoms'. Thanks MummyBex1985 I will take a test in 6 days Me and my boyfriend havent been trying for a baby and decided for me to take the MAP as we arent in the best situation as we dont live together but its not the worst situation i guess we have been together 3 years and have been planning to move in togther, we wanted to wait but agreed that if it turns out that i am pregnant we will both be happy but wont be dishearted if im not